# SDR 98ZZZX743

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC847B
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: A703EB
- Condition: Inoperative
- Location: Rt Engine
- Part time: 15 hours
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

DFW/ELD - FLT 1253 - WHILE IN CRUISE AT FL 170, CREW RECEIVED RT GEN FAIL LIGHT.  QRH  CONSULTED AND GENERATOR SWITCH - OFF - RESET - ON INSTRUCTIONS FOLLOWED.  GEN CAME BACK ON-INE.  APPROX 3 MINUTES LATER, RT GEN FAIL LIGHT AGAIN ILLUMINATED.  QRH WAS FOLLOWED AND GENERATOR CAME ON-LINE.  THREE MINUTES LATER, FAIL LIGHT ILLUMINATED AGAIN.  CREW TURNED THE RT GENERATOR OFF AND CALLED FLIGHT CONTROL.  AIRCRAFT DIVERTED INTO HOT AND LANDED WITH NO FURTHER ABNORMALITIES.  MAINTENANCE INSPECTED ACFT AND DETERMINED FAULT TO BE CAUSED BY FAULTY GENERATOR CONTROL RELAY.  MAINTENANCE REPLACED RELAY AND STARTER GENERATOR AS A PRECAUTION.  ENGINE RUNS AND OPERATIONAL CHECKS SATISFACTORY.  ACFT RETURNED TO SERVICE.
